MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER
Model Number 2321
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced inadequate stimulation with their scs system.In turn, reprogramming was unable to resolve the issue.As a result, surgical intervention was undertaken wherein the entire system was explanted.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Additional components potentially involved in the event include: common device name: adap bsx, model: 2321, udi: (b)(4), serial: (b)(6), batch: 8049621.

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18281979
Report Number1627487-2023-05834
Device Sequence Number17708149
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public05415067016713
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model Number2321
Device Lot Number7925174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale